Development of an Improved Frequency Limited Model Order Reduction Technique and Error Bound for Discrete-Time Systems
dc.contributor.author | Batool, Sammana | |
dc.contributor.author | Imran, Muhammad | |
dc.contributor.author | Imran, Dr Muhammad | |
dc.contributor.author | Elahi, Ehsan | |
dc.contributor.author | Maqbool, Ayesha | |
dc.contributor.author | Gilani, Syed Amer Ahsan | |
dc.coverage.issue | 4 | cs |
dc.coverage.volume | 30 | cs |
dc.date.accessioned | 2021-12-13T09:46:53Z | |
dc.date.available | 2021-12-13T09:46:53Z | |
dc.date.issued | 2021-12 | cs |
dc.description.abstract | Frequency limited model order reduction algorithm presented by Wang & Zilouchian for discrete-time systems provide unstable reduced-order models and also do not provide a priori error bound formula. Many stability-preserving model order reduction algorithms were presented; however, these methods produce significant approximation errors in the desired frequency interval. An improved algorithm of model order reduction for the discrete-time systems is presented. The proposed technique gives the stable reduced-order model and also provides less approximation error as compared with other algorithms and also provides the formula for the frequency response a priori error bound. Numerical examples provided at the end of the section show the efficacy of the proposed technique. | en |
dc.format | text | cs |
dc.format.extent | 729-738 | cs |
dc.format.mimetype | application/pdf | en |
dc.identifier.citation | Radioengineering. 2021 vol. 30, č. 4, s. 729-738. ISSN 1210-2512 | cs |
dc.identifier.doi | 10.13164/re.2021.0729 | en |
dc.identifier.issn | 1210-2512 | |
dc.identifier.uri | http://hdl.handle.net/11012/203181 | |
dc.language.iso | en | cs |
dc.publisher | Společnost pro radioelektronické inženýrství | cs |
dc.relation.ispartof | Radioengineering | cs |
dc.relation.uri | https://www.radioeng.cz/fulltexts/2021/21_04_0729_0738.pdf | cs |
dc.rights | Creative Commons Attribution 4.0 International license | en |
dc.rights.access | openAccess | en |
dc.rights.uri | http://creativecommons.org/licenses/by/4.0/ | en |
dc.subject | Model order reduction | en |
dc.subject | controllability Gramians | en |
dc.subject | observability Gramians | en |
dc.subject | error bound | en |
dc.subject | balanced truncation | en |
dc.title | Development of an Improved Frequency Limited Model Order Reduction Technique and Error Bound for Discrete-Time Systems | en |
dc.type.driver | article | en |
dc.type.status | Peer-reviewed | en |
dc.type.version | publishedVersion | en |
eprints.affiliatedInstitution.faculty | Fakulta eletrotechniky a komunikačních technologií | cs |
Files
Original bundle
1 - 1 of 1
Loading...
- Name:
- 21_04_0729_0738.pdf
- Size:
- 3.17 MB
- Format:
- Adobe Portable Document Format
- Description: